MathSciNet Relay Station
MathSciNet bibliographic data
MR1062738 (92f:46038) 46E35 (43A25 46F05)
Feichtinger, Hans G. Generalized amalgams, with applications to Fourier transform. Canad. J. Math. 42 (1990), no. 3, 395–409.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement